# SDR SWAA2019100937703

- Difficulty date: September 28, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 55,899 hours, 27,995 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 147A5800
- Condition: Loose
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 241ADF FACE SHEET LOOSE, BETWEEN BS. 887 TO BS. 1016.    REPAIRED FLOOR BOARD 241ADF IAW SRM.
